# SDR NWAA070836305

- Difficulty date: January 31, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 75,058 hours, 9,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN BS 1220 RT TENSION TIE DOUBLER AT STRINGER 8R AND STRINGER 9R AND A EXISTING TRIM OUT ON THE FRAME DOUBLER AT STRINGER 9R.  REPAIRED PER EA 63-208886 SECTION I AND II.
